# SDR P2EA00449

- Difficulty date: November 17, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK, FOUND THE RT HAND WING TRAILING EDGE CAVITY LOWER CHORD CHANNEL AT RSS 180 WITH CRACK L/0.50 W/0.005  REPLACED RT HAND WING TE CAVITY LOWER CHORD CHANNEL.
